News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Rheumatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Rheumatology Answers List

Forum Name: Rheumatology Topics

Question: getting worse, half diagnosis, please help


 gimpy - Fri Nov 04, 2005 1:58 am

I have been having problems for the last couple of years and this past year is getting really bad. To start off I do have to herniated disks. L4-5 and L5s1. Last febuary I started getting spots on my legs. mostly lower legs. They are dark reddish varying in size from a speck to half an inch. I had two biopsies done. The first said vasculitis. I was then sent to pittsburgh to the upmc rheumatology clinic. They said the second biopsy was abnormal but was not specific. They had the first biopsy slide sent to their pathologist. They say both are abnormal but nonspecific. The dermatologist down there said they think lupus but the rheumatologist says nothing. I had a biopsy from my stomach because my abdomen constantly hurts. That one came back severe gastritis but they said it wasn't a good enough sample. I constantly have urinary problems. tests found blood one time. Have difficulty starting and flow starts and stops uncontrollably. Very frequent urge to go. No infection found. All blood test are normal. Also suffering from migraines,eyes blurring,fatigue,weakness,intolerable to cold,sick if in heat and sun for long,bowel pain and constipation,moodiness almost always irritated. None of the medications they have given me have helped at all. I have an appointment dec 7 at the cleveland clinic. I feel like i'm going to go insane if I can't at least get some relief. Any advice or possibilities are appreciated.
 missingamanda17 - Thu Nov 10, 2005 9:22 pm

Especially for the symptoms like headaches, blurriness, fatique, weakness, If you are taking meds including OTC meds, make sure you check all the side effects and adverse effects of them. It is something most people and even doctors don't always think of when someone has clusters of unexplained symptoms, but sometimes can be the cause. For instance prevacid can cause abdominal pain, but most people would never connect that because it is supposed to help with that right?
Good luck on your appt- hope you find the answers you are looking for.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here